Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 50, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 19, 2011, 9:13 PM CDT for 4 counties in Illinois. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 9:13 PM CDT (02:13 UTC)
- Expired
- Apr 19, 2011, 10:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, IL, Coles County, IL, Cumberland County, IL, Edgar County, IL
The radar
The Lincoln radar (KILX), 133 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 9:13 PM CDT | HAIL 1 | Neoga, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:00 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2409 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 547 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 24.4
The text
As transmitted, in the capitals the NWS used until 2016.
700
WUUS53 KILX 200213
SVRILX
ILC023-029-035-045-200300-
/O.NEW.KILX.SV.W.0050.110420T0213Z-110420T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
913 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
NORTHERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 1000 PM CDT.
* AT 909 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ASHMORE TO 5 MILES EAST OF
STEWARDSON...AND MOVING EAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
WESTFIELD...CLARKSVILLE...OLIVER...VERMILION...HUTTON AND BELL
RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY
MORNING FOR SOUTHEASTERN ILLINOIS.
LAT...LON 3950 8821 3960 8755 3948 8755 3926 8846
3941 8846
TIME...MOT...LOC 0213Z 270DEG 58KT 3948 8799 3928 8845
WIND...HAIL 60MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:50 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Apr 19, 6:50 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 650 PM CDT TUE APR 19 2011 .DISCUSSION... ISSUED 300 PM CDT TUE APR 19 2011 ACTIVE WEATHER PATTERN WILL CONTINUE FOR THE NEXT WEEK...RESULTING IN NUMEROUS PERIODS OF SHOWERS AND THUNDERSTORMS. SHORT TERM...TONIGHT THROUGH FRIDAY LOW PRESSURE CURRENTLY DEVELOPING OVER NORTHERN MISSOURI WILL TRACK E/NE ACROSS CENTRAL ILLINOIS THIS EVENING...TRIGGERING A ROUND OF STRONG TO SEVERE THUNDERSTORMS. HIGHEST PROBABILITY OF SEVERE WILL BE FOUND IN THE WARM SECTOR NEAR THE SURFACE LOW TRACK...ROUGHLY ALONG AND SOUTHEAST OF A SPRINGFIELD TO DANVILLE LINE. FORECAST SOUNDINGS CONTINUE TO INDICATE MODERATE INSTABILITY AND A HIGH DEGREE OF LOW-LEVEL WIND SHEAR IN THE WARM SECTOR. ONCE THE MID-LEVEL CAP IS BROKEN...SUPERCELL THUNDERSTORMS WILL INITIATE ALONG AN ADVANCING COLD FRONT AFTER 5 PM. LARGE HAIL...DAMAGING WIND GUSTS...AND A FEW TORNADOES WILL BE POSSIBLE. NAM/GFS/4KM WRF-NMM ALL AGREE THAT SURFACE LOW AND TRAILING COLD FRONT WILL CLEAR THE KILX CWA SHORTLY AFTER MIDNIGHT. HAVE THEREFORE GONE WITH CATEGORICAL POPS ACROSS THE BOARD THIS EVENING...THEN ONLY HELD ONTO LOW CHANCE ALONG AND EAST OF I-57 AFTER MIDNIGHT. HIGH PRESSURE WILL BUILD INTO THE MIDWEST ON WEDNESDAY...PROVIDING COOL AND DRY CONDITIONS. AS THE HIGH SHIFTS OFF TO THE EAST AND THE NEXT IN A SERIES OF FAST-MOVING STORM SYSTEMS BEGINS TO APPROACH FROM THE WEST...SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS WEST-CENTRAL ILLINOIS BY LATE THURSDAY AFTERNOON. BETTER RAIN CHANCES WILL ARRIVE THURSDAY NIGHT...AS AN AREA OF SYNOPTIC LIFT ASSOCIATED WITH STRONG MID-LEVEL WARM ADVECTION DEVELOPS NORTH OF A WARM FRONT STRETCHING ACROSS SOUTHERN MISSOURI INTO THE OHIO RIVER VALLEY. SURFACE LOW PRESSURE IS PROGGED TO DEVELOP ALONG THE FRONT AND BEGIN TRACKING E/NE TOWARD ILLINOIS ON FRIDAY. MODELS HAVE DIFFERING SOLUTIONS CONCERNING EXACT TRACK OF LOW...WITH GFS TAKING IT IN A MORE NORTHERLY DIRECTION INTO SOUTHERN WISCONSIN BY LATE FRIDAY NIGHT AND THE ECMWF PUSHING IT NORTHEASTERLY INTO NORTHERN INDIANA. GIVEN THE FLAT ZONAL FLOW PATTERN IN PLACE ACROSS THE CONUS...FAVOR THE ECMWF IN THIS CASE. WITH SURFACE LOW ONCE AGAIN TRACKING RIGHT ACROSS CENTRAL ILLINOIS...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF THE AREA FRIDAY AFTERNOON/EVENING. IN ADDITION...LARGE TEMPERATURE GRADIENT WILL LIKELY DEVELOP ACROSS THE AREA...WITH HIGHS HOVERING IN THE MIDDLE 50S NORTH OF PEORIA AND SOARING INTO THE MIDDLE 70S ACROSS THE E/SE CWA. LONG TERM...SATURDAY THROUGH TUESDAY STILL QUITE A BIT OF UNCERTAINTY CONCERNING POSITION OF MAIN BAROCLINIC ZONE OVER THE WEEKEND. IN THE WAKE OF THE FRIDAY WAVE...GFS PUSHES FRONT SOUTHWARD TO NEAR THE OHIO RIVER WHILE THE ECMWF MAINTAINS IT A BIT FURTHER NORTH ALONG I-70. ECMWF IS PROBABLY THE WAY TO GO HERE...SO WILL KEEP RAIN CHANCES GOING ACROSS THE SOUTHERN CWA ON SATURDAY. FURTHER NORTH...THINK A BRIEF BREAK IN THE PRECIP WILL BE IN STORE ACROSS THE REMAINDER OF THE AREA. ANY LULL IN PRECIP WILL BE SHORT-LIVED...AS NEXT UPPER WAVE APPROACHING FROM THE WEST HELPS PULL THE BOUNDARY BACK NORTHWARD ON SUNDAY/MONDAY. END RESULT WILL BE SHOWERS AND THUNDERSTORMS ACROSS THE BOARD FROM SUNDAY THROUGH TUESDAY. LOCALLY HEAVY RAINFALL WILL BE LIKELY OVER THE NEXT WEEK...SO FLOODING MAY BECOME AN ISSUE ON MANY AREA STREAMS/RIVERS. BARNES && .AVIATION... ISSUED 646 PM CDT TUE APR 19 2011 STRONG STORM SYSTEM AND ASSOCIATED SHOWERS/STORMS WILL EXIT THE CENTRAL ILLINOIS TERMINAL AREA OVER THE NEXT FEW HOURS. HOWEVER...UNTIL THIS OCCURS...STRONG STORMS ARE LIKELY TO IMPACT KSPI/KDEC/KCMI TERMINALS. WINDS WILL SWING AROUND TO THE NORTHWEST IN THE WAKE OF THE SYSTEM...WITH CIGS REMAINING OR BECOMING IFR FOR THE BULK OF THE NIGHTTIME HOURS. EXPECT A GRADUAL INCREASE IN CIGS...INTO AND THROUGH THE MVFR CATEGORY...DURING THE DAYTIME HOURS ON WEDNESDAY. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 19, 3:52 PM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 352 PM CDT TUE APR 19 2011 ILZ027>031-036>038-201100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 352 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING...PRIMARILY ALONG AND EAST OF THE ILLINOIS RIVER. A FEW OF THE STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE MAIN TORNADO THREAT WILL LIKELY REMAIN A BIT FURTHER SOUTHEAST ALONG AND EAST OF I-55. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS WILL OCCUR ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. ILZ040>057-061>063-066>068-071>073-201100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 352 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING IN ADVANCE OF A COLD FRONT. SOME OF THE STORMS WILL BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS WILL OCCUR ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. BARNES
In the hours before
Local storm report, Apr 19, 7:23 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
723 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM FLASH FLOOD METAMORA 40.79N 89.36W
04/19/2011 WOODFORD IL TRAINED SPOTTER
2.5 FEET OF WATER ON ROUTE 116 SEVERAL STALLED VEHICLES
&&
LAUFENBERGLocal storm report, Apr 19, 7:48 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
748 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST ST. JOSEPH 40.11N 88.04W
04/19/2011 M74 MPH CHAMPAIGN IL EMERGENCY MNGR
&&
BAKLocal storm report, Apr 19, 7:57 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
757 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND DMG 1 N AUBURN 39.59N 89.75W
04/19/2011 SANGAMON IL EMERGENCY MNGR
FARM BUILDINGS DAMAGED
0605 PM TSTM WND DMG CHATHAM 39.67N 89.70W
04/19/2011 SANGAMON IL EMERGENCY MNGR
ROOF DAMAGE IN CHATHAM
0640 PM TSTM WND DMG TAYLORVILLE 39.52N 89.26W
04/19/2011 CHRISTIAN IL EMERGENCY MNGR
RAIL CARS BLOW OFF TRACKS
0714 PM TSTM WND GST MONTICELLO 40.03N 88.57W
04/19/2011 M66.00 MPH PIATT IL MESONET
0730 PM HAIL CHAMPAIGN 40.11N 88.26W
04/19/2011 M1.00 INCH CHAMPAIGN IL TRAINED SPOTTER
0730 PM TSTM WND GST 2 W MAHOMET 40.19N 88.44W
04/19/2011 E65.00 MPH CHAMPAIGN IL TRAINED SPOTTER
60-65 MPH ESTIMATED NEAR CHAMPAIGN AND PIATT COUNTY LINE
0735 PM HAIL 3 SW PESOTUM 39.88N 88.31W
04/19/2011 M1.00 INCH CHAMPAIGN IL EMERGENCY MNGR
0745 PM HAIL OGDEN 40.12N 87.96W
04/19/2011 M0.50 INCH CHAMPAIGN IL CO-OP OBSERVER
0745 PM TSTM WND GST 2 WNW HUTTON 39.41N 88.10W
04/19/2011 E65.00 MPH COLES IL MESONET
&&
LAUFENBERGLocal storm report, Apr 19, 8:15 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
815 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL MOUNT ZION 39.78N 88.88W
04/19/2011 M0.88 INCH MACON IL MESONET
0650 PM TSTM WND GST MOUNT ZION 39.78N 88.88W
04/19/2011 E65.00 MPH MACON IL MESONET
&&
LAUFENBERGLocal storm report, Apr 19, 8:44 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 1 NW CHARLESTON 39.49N 88.19W
04/19/2011 COLES IL EMERGENCY MNGR
SHINGLES BLOWN OFF HOME AND 8 INCH TREE BLOWN DOWN
0800 PM HAIL JAMAICA 39.98N 87.80W
04/19/2011 M1.00 INCH VERMILION IL EMERGENCY MNGR
0805 PM TSTM WND DMG 1 W ROSSVILLE 40.38N 87.69W
04/19/2011 VERMILION IL EMERGENCY MNGR
TREES DOWN
&&
LAUFENBERGLocal storm report, Apr 19, 9:03 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
903 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG HOOPESTON 40.47N 87.67W
04/19/2011 VERMILION IL EMERGENCY MNGR
POWER POLES BLOWN DOWN REPORTED BY SPOTERS AT THE
INTERSECTION OF ILLINOIS ROUTE 1 AND ILLINOIS ROUTE 9
0802 PM TORNADO HENNING 40.31N 87.70W
04/19/2011 VERMILION IL EMERGENCY MNGR
POWER FLASHES ON GROUND AND SHERIFF REPORTED DAMAGE IN
TOWN.
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:00 PM CDT | Tornado Warning | ILX | Coles, Douglas, Moultrie, Piatt, Shelby | 45 min |
| Apr 19, 7:02 PM CDT | Flash Flood Warning | ILX | Christian, Shelby | 6 hr |
| Apr 19, 7:08 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Stark, Tazewell, Woodford | 6 hr |
| Apr 19, 7:15 PM CDT | Tornado Warning | ILX | Shelby | 45 min |
| Apr 19, 7:17 PM CDT | Tornado Warning | ILX | Champaign, Piatt | 28 min |
| Apr 19, 7:26 PM CDT | Flash Flood Warning | ILX | Coles, Moultrie, Shelby | 6 hr |
| Apr 19, 7:26 PM CDT | Tornado Warning | ILX | Champaign, Coles, Douglas | 34 min |
| Apr 19, 7:45 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 30 min |
| Apr 19, 7:46 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 29 min |
| Apr 19, 7:49 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 26 min |
| Apr 19, 7:56 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Effingham, Shelby | 49 min |
| Apr 19, 8:10 PM CDT | Tornado Warning | ILX | Vermilion | 20 min |
| Apr 19, 8:13 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 47 min |
| Apr 19, 8:14 PM CDT | Flash Flood Warning | ILX | Coles, Cumberland, Douglas | 6 hr |
| Apr 19, 8:33 PM CDT | Flash Flood Warning | ILX | Clark, Coles, Edgar | 6 hr |
| Apr 19, 8:46 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 59 min |
| Apr 19, 8:52 PM CDT | Tornado Warning | ILX | Effingham, Shelby | 38 min |
| Apr 19, 8:56 PM CDT | Flash Flood Warning | ILX | Effingham | 6 hr |
| Apr 19, 9:19 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 41 min |
| Apr 19, 9:27 PM CDT | River Flood Warning | ILX | Piatt | 12 days |
| Apr 19, 9:40 PM CDT | River Flood Warning | ILX | Clay, Richland | 18 days |
| Apr 19, 9:46 PM CDT | Tornado Warning | ILX | Crawford, Jasper, Lawrence, Richland | 44 min |
| Apr 19, 9:51 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 39 min |
| Apr 19, 9:53 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 27 min |
| Apr 19, 9:58 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 17 min |
| Apr 20, 5:44 AM CDT | River Flood Warning | ILX | Fulton, Knox | 16 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.